# SDR FDEA201207032478

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,837 hours, 30,176 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: A898516
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FOUND CIRCUT BREAKER LABLED "FIN & ENG" TRIPPED.  AIRSTAIR AREA LT MID LIGHT ASSY SHORTED OUT.  INSTALLED LIGHT ASSY TO EXISTING WIRES PER SWPM 20-30-12. OPS CHECKED GOOD PER AMM 33-30-000-0.  LIGHT ILLUMINATED FOR 30 MINUTES WITH NO BREAKERS TRIPPED.
